# SDR CALA9800746

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Contl Unit
- Part number: 225057
- Condition: Failed
- Location: Pax Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OXYGEN PASSENGER DROP FAILED FUNCTIONAL TEST.  REPLACED OXYGEN CONTROL UNIT AND PERFORMED PNEUMATIC OXYGEN DROP PER MM 35-21-00.
